# SDR C2XA07RI027

- Difficulty date: May 5, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 12,431 hours, 6,588 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 2868 - EWR - CREW REPORTED, -E2 FIRE DET FAIL-.  ENGINE INDICATION NORMAL, MESSAGE APPEARED ABOVE FL 320 /OAT - 58 C.  EWR MX FOUND CONNECTOR LOOSE (P0915).  MX RESECURED PLUG AND PERFORMED OPERATIONAL CHECK OF THE SYSTEM IAW EMB 145 AMM 26-10-00.  OPERATIONAL CHECK SUCCESSFULLY ACCOMPLISHED.  ACFT WAS APPROVED TO RETURN TO SERVICE.
